# SDR DALA2022122908458

- Difficulty date: December 29, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 58,030 hours, 41,322 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 920-922
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REF TO NRC 00325: SEAT TRACK SECTION X=-56 BTW STA=920 TO STA=922 WAS FOUND CORRODED OUT LIMITS. SUMMARY OF NRC 00496: CORROSION LEVEL 2. SEAT TRACK SECTION X=- 56 BTW STA=920 TO STA=922 WAS REPAIRED PER ER/A 604805-14 SECTION I PERMANENT REPAIR REV ORIGINAL. ASSOCIATED ER/A 14-604805 ADDED FOR AC 9512. (LP #2558078)
